Claritin Loratadine, Indoor & Outdoor Allergies, Non-Drowsy, 10 ct, 2-Pack

Claritin Loratadine, Indoor & Outdoor Allergies, Non-Drowsy, 10 ct, 2-Pack
2 photos
Brand: Claritin
(722)
2 stores
1 Products

Product Details

These Claritin Loratadine Tablets 10mg Antihistamine help provide 24-hour relief of your allergy symptoms so you can enjoy being outdoors as desired. They can help fight sneezing, runny nose, itchy, watery eyes and itchy throat or nose caused by indoor and outdoor allergens. These loratadine 10mg tablets can even temporarily relieve symptoms due to hay fever or other upper respiratory allergies. They come in original prescription strength to deliver fast and effective relief. The pills do not cause drowsiness, when taken as directed, for added convenience. This Claritin non-drowsy medication comes in a convenient 70-count, so you have plenty to keep allergies at bay as needed. It works for up to 24 hours at a time, so you can get through the day allergy-free.Powerful, 24-hour, non-drowsy indoor and outdoor allergy relief. Provides relief of symptoms triggered by over 200 different allergens from pets, pollen, dust and mold. Claritin is an antihistamine so it hinders the cascade triggered by allergens. Relief of your worst allergy symptoms including sneezing, runny nose, itchy and watery eyes and itchy throat or nose. Claritin tablets & Capsules provide powerful, 24-hour, non-drowsy relief of your worst indoor and outdoor allergy symptoms, including sneezing, runny nose, itchy/watery eyes and itchy throat/nose. Claritin provides relief of symptoms that can be triggered by over 200 different allergens. Claritin is an antihistamine, so it hinders the cascade triggered by allergens. For adults and children ages 6+. One tablet or capsule contains 10 mg of loratadine.

These Claritin Loratadine Tablets 10mg Antihistamine help provide 24-hour relief of your allergy symptoms so you can enjoy being outdoors as desired. They can help fight sneezing, runny nose, itchy, watery eyes and itchy throat or nose caused by indoor and outdoor allergens. These loratadine 10mg tablets can even temporarily relieve symptoms due to hay fever or other upper respiratory allergies. The pills do not cause drowsiness, when taken as directed, for added convenience. This Claritin non-drowsy medication comes in a convenient 70-count, so you have plenty to keep allergies at bay as needed.

Shop Now

Compare Buying Options

Last Updated: 2025-07-29 18:12:24

Search
Amazon Amazon

$31.76
walmart Hey Pharma

Product Specifications

Technical Details

Manufacturer -
Brand Claritin
Item model number -
Color -
Weight -
Height -
Depth -

Additional Product Information

Product Id 2387220
User Reviews and Ratings
4.5 (722 ratings)
4.5 out of 5 stars
UPC 649684679746

Shopping Options

Compare Buying Options

# Shop & Price
1
Check on Amazon
Price:
Search Visit Amazon
2
Claritin Loratadine, Indoor & Outdoor Allergies, Non-Drowsy, 10 ct, 2-Pack
Reviews: 722
app.ratings: (722)
Price:
$31.76 Visit walmart

Top User Reviews and Ratings (10 total reviews)

(4)
Reviewed in the USA on Apr 01, 2025

One of the best allergy meds, that helps with most allergens. One bottle lasts a decent amount of time. Price is comparable to similar meds. Small pills are easy to swallow. Makes pollen season bearable!

Anonymous • Review provider: walmart.com
(5)
Reviewed in the USA on Jan 09, 2017

I love this product it's fast and it's effective I have recommended to all my friends and family even when people ask me what do I think they should use I recommend Claritin

Anonymous • Review provider: walmart.com
(4)
Reviewed in the USA on Nov 23, 2016

Claritin Gel Caps. I would recommend buying this in bottle from only. I can not open the foil package. I literally have to cut it out of the packet. Very frustrated. Love the product though. Especially love the nasal spray.

Anonymous • Review provider: walmart.com
(1)
Reviewed in the USA on Nov 04, 2016

ANOTHER PRODUCT PROMISING RESULTS THAT DONT HAPPEN. HAVE HAD SEVERE ALLERGIES FOR 2 DAYS STRAIGHT AND THIS PRODUCT HAS DONE NOTHING TO HELP. EXPENSIVE PRODUCT THAT DOES NOTHING

Anonymous • Review provider: walmart.com
(5)
Reviewed in the USA on Aug 30, 2016

I like y our product, but my elderly hands have a great deal of trouble opening the gel caps product. The cheapest priduct is the gel caps but difficult to open any hints?

Anonymous • Review provider: walmart.com
Showing 1 to 5 of 10 reviews
1